Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 21.

Article

Paget, Rowena E., Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Journal of the London Mathematical Society, 93 (2). pp. 301-318. ISSN 0024-6107. (doi:10.1112/jlms/jdv070)
[img]
Preview

Fleischmann, Peter, Woodcock, Chris F. (2011) Non-linear group actions with polynomial invariant rings and a structure theorem for modular Galois extensions. Proceedings of the London Mathematical Society, 103 (5). pp. 826-846. ISSN 0024-6115. (doi:10.1112/plms/pdr016) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Brown, Brian Malcolm, Marletta, Marco, Naboko, Serguei, Wood, Ian (2008) Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDES and block operator matrices. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (doi:10.1112/jlms/jdn006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Williams, Gerald (2007) Euler characteristics for one-relator products of groups. Bulletin of the London Mathematical Society, 39 (4). pp. 641-652. ISSN 0024-6093. (doi:10.1112/blms/bdm052) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane, Lenagan, T.H. (2007) Quantised coordinate rings of semisimple groups are unique factorisation domains. Bulletin of the London Mathematical Society, 39 (Part 3). pp. 439-446. ISSN 0024-6093. (doi:10.1112/blms/bdm025)
[img]
Preview

Launois, Stephane, Lenagan, T.H., Rigal, L. (2006) Quantum unique factorisation domains. Journal of the London Mathematical Society, 74 (2). pp. 321-340. ISSN 0024-6107. (doi:10.1112/S0024610706022927)
[img]
Preview

Bordbar, Behzad (1998) Weakly almost period functions on N with a negative base. Journal of the London Mathematical Society, (57). pp. 706-720. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Smart, Nigel P. (1997) Thue and Thue-Mahler equations over rings of integers. Journal of the London Mathematical Society, 56 (Part 3). pp. 455-462. ISSN 0024-6107. (doi:10.1112/S0024610797005619) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1997) The automorphism group of a p-adic convolution algebra. Journal of the London Mathematical Society, 56 (Part 1). pp. 171-178. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mansfield, Elizabeth L. (1996) A simple criterion for involutivity. Journal of the London Mathematical Society, 54 . pp. 323-345. ISSN 0024-6107. (doi:10.1112/jlms/54.2.323) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shackell, John (1995) Extensions of asymptotic fields via meromorphic functions. Journal of the London Mathematical Society, 52 (part 2). pp. 356-374. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shackell, John (1995) Limits of Liouvillian functions. Journal of the London Mathematical Society, 52 . 356 -374. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shackell, John (1993) Inverses of hardy l-functions. Bulletin of the London Mathematical Society, 25 . pp. 150-156. ISSN 0024-6093. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F., Sharif, H. (1988) Algebraic-functions over a field of positive characteristic and hadamard-products. Journal of the London Mathematical Society, 37 (Part 3). pp. 395-403. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1984) Spectral properties of tame functions on the ring of p-adic integers. Journal of the London Mathematical Society, 30 . pp. 407-418. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1982) A spectral valuation on the ring of p-adic integers. Journal of the London Mathematical Society, 25 . pp. 223-234. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1979) Convolutions on the ring of p-adic integers. Journal of the London Mathematical Society, 20 . pp. 101-108. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1975) A note on some congruences for the bernoulli numbers bm. Journal of the London Mathematical Society, 11 . p. 256. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) An invariant p-adic integral on Zp. Journal of the London Mathematical Society, 8 . pp. 731-734. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) Fourier analysis for p-adic Lipschitz functions. Journal of the London Mathematical Society, 7 . pp. 681-693. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1973) A note on duality over complete local rings. Journal of the London Mathematical Society, 6 . pp. 614-616. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Dec 10 01:33:23 2019 GMT.